Mismatched nonlinear directional coupler with Gaussian type coupling coefficient

Jinlong Wu, Qu Li, Xianzhou Liu, Gangjun Liu, Guoliang Jin

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

Mismatched nonlinear directional couplers with Gaussian type coupling coefficient are investigated. Single-beat length and multiple-beat-length mismatched Gaussian type nonlinear directional couplers are numerically simulated. Their switching curves are compared with those of their constant coefficient counterparts.

Original languageEnglish (US)
Pages (from-to)441-445
Number of pages5
JournalOptics Communications
Volume236
Issue number4-6
DOIs
StatePublished - Jun 15 2004

Keywords

  • Nonlinear-waveguide
  • Switching-nonlinear

ASJC Scopus subject areas

  • Electronic, Optical and Magnetic Materials
  • Atomic and Molecular Physics, and Optics
  • Physical and Theoretical Chemistry
  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'Mismatched nonlinear directional coupler with Gaussian type coupling coefficient'. Together they form a unique fingerprint.

  • Cite this